The expected value of some functions of the convex hull of a random set of points sampled in R d

This paper presents formulas and asymptotic expansions for the expected number of vertices and the expected volume of the convex hull of a sample of n points taken from the uniform distribution on a d-dimensional ball. It is shown that the expected number of vertices is asymptotically proportional t...

Full description

Bibliographic Details
Published in:Israel Journal of Mathematics, Vol. 72, No. 3 (1990), p. 341-352
Main Author: Meilijson, Isaac
Format: electronic Article
Language:English
ISSN:1565-8511
Physical Description:Online-Ressource
DOI:10.1007/BF02773789
Subjects:
QR Code: Show QR Code